# SDR DVYA201602250001

- Difficulty date: February 24, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N763DB
- Make and model: Gulstm GIV
- Aircraft serial: 1114
- Aircraft time: 11,380 hours, 5,100 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Part time: 11,380 hours, 5,100 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT AND RT MLG TRUNNION RIB FITTING ATTACH LUGS, FORWARD AND AFT LOCATIONS, DISCOVERED DURING 5000 LANDING INSPECTION.  REPAIR ACCOMPLISHED IAW WO CS451500 AND REPAIR DWGS SE45732903 AND SE05732105.
